UMD-valued square functions associated with Bessel operators in Hardy and BMO spaces

Jorge J. Betancor, Alejandro J. Castro, Lourdes Rodríguez-Mesa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider Banach valued Hardy and BMO spaces in the Bessel setting. Square functions associated with Poisson semigroups for Bessel operators are defined by using fractional derivatives. If (Formula presented.) is a UMD Banach space we obtain for (Formula presented.)-valued Hardy and BMO spaces equivalent norms involving γ-radonifying operators and square functions. We also establish characterizations of UMD Banach spaces by means of Hardy and BMO-boundedness properties of g-functions associated to Bessel–Poisson semigroup.

Original languageEnglish
Pages (from-to)319-374
Number of pages56
JournalIntegral Equations and Operator Theory
Volume81
Issue number3
DOIs
Publication statusPublished - 2015

Keywords

  • BMO
  • Bessel operators
  • Hardy
  • Square functions
  • UMD spaces

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'UMD-valued square functions associated with Bessel operators in Hardy and BMO spaces'. Together they form a unique fingerprint.

  • Cite this